It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Vicodin addiction
Apr 25, 2005
[FONT=Comic Sans MS]undefined[/FONT] Hi everyone,
I've been reading so many of your stories, I'm happy to have found this board. I've been taking hydrocodone for about 3 years on and off, that started like so many (dental surgery that led to sinus surgery). I can't even remember when taking them legitimately turned to an addiction. I ignored it for so long because I only take 1/2 a pill at a time, as little as a total of 1.5 pills a day, but up to 4 pills a day. I am also going through marital problems, so I use them when I feel I need some sanity.

I didn't know that my aches, pains, diarrea, anxiety and some depression may be due to the fact that on some days I wasn't giving my body what it wanted in Vicodin. In fact, about 1 1/2 years ago, I started taking anti-anxiety meds for dizziness and shortness of breath.

From everything I read, if you are going to go off these pills, you need to taper if you don't want to suffer the worst withdrawals imaginable. Is it possible to do this by continuing to take 1.5 a day for a week or two, then trying to go to 1 pill, down to .5? Or am I just prolonging the withdrawals that I already feel? Like many of you, with work and life, I just can't see the time to shut myself in for a couple of weeks to go cold turkey. No one knows about this but me. My husband works out-of-state, and like I said, we have problems anyway. We may be separating.

My brain tells me I have to do this, but I feel like total crap. Any suggestions from anyone out there is appreciated. Are there outpatient recovery centers that can help me. I am in the north Chicago subs.

Thanks for listening, and I hope in the future I can answer some of your questions.

Lisa





All times are GMT -7. The time now is 04:56 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!